# SDR AALA20110429DFW01

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 96,525 hours, 15,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF CARGO DOOR LEFT SIDE INOPERATIVE.  REPLACED LAMP FOR  EMERGENCY LIGHT AFT OF CARGO DOOR LEFT SIDE.  OPS CHECK NORMAL.
